# SDR 2010FA0001052

- Difficulty date: September 15, 2010
- Submitted: September 24, 2010
- Operation: General aviation
- Make and model: Emb EMB-500
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 6094A000103
- Part serial: 0051
- Condition: Malfunctioned
- Location: Rt Flap
- Part time: 118 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MV5R) FLIGHT CREW REPORTED STRONG ROLL TENDENCIES TO THE RT WHEN POSITIONING THE FLAPS TO FLAPS 3 OR FULL.  BUT NO ROLL IN POSITION 1 OR 2.  A FLAP RIGGING CHECK WAS PERFORMED WITH NO DEFECTS NOTED.  THE RT FLAP LINEAR ACTUATOR WAS REPLACED, RIGGED AND THE ACFT WAS TEST FLOWN WITH NO ROLL TENDENCIES REPORTED IN ANY FLAP POSITION.  THIS FLAP LINEAR ACTUATOR HAD BEEN PREVIOUSLY REPLACED ON 2/11/2010 TO PERFORM FLAP MOTOR SCREENING IAW SB 6094A0001-27-02 AND HAD BEEN PREVIOUSLY REPLACED ON 5/14/09 DUE TO FLAP SYS FAILURE TO MOVE FLAPS.
